Journal of Applied Mathematics and Physics

Volume 6, Issue 1 (January 2018)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.63  Citations  

Fractional Difference Approximations for Time-Fractional Telegraph Equation

HTML  XML Download Download as PDF (Size: 310KB)  PP. 301-309  
DOI: 10.4236/jamp.2018.61029    532 Downloads   988 Views   Citations
Author(s)

ABSTRACT

In this paper, we approximate the solution to time-fractional telegraph equation by two kinds of difference methods: the Grünwald formula and Caputo fractional difference.

Cite this paper

Liu, R. (2018) Fractional Difference Approximations for Time-Fractional Telegraph Equation. Journal of Applied Mathematics and Physics, 6, 301-309. doi: 10.4236/jamp.2018.61029.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.